Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 57, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2018, 6:52 PM MDT for Logan County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2018, 6:52 PM MDT (00:52 UTC)
- Expired
- May 28, 2018, 7:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 410 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
418
WUUS55 KBOU 290052
SVRBOU
COC075-290115-
/O.NEW.KBOU.SV.W.0057.180529T0052Z-180529T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
652 PM MDT MON MAY 28 2018
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Northwestern Logan County in northeastern Colorado...
* Until 715 PM MDT.
* At 651 PM MDT, a severe thunderstorm was located 4 miles northeast
of Pawnee Pass, or 11 miles west of Sterling, moving east at 35
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
* Locations impacted include...
Sterling, Logan Corners, North Sterling Reservoir, Padroni and
Pawnee Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 10350 4078 10356 4092 10314 4065 10303
TIME...MOT...LOC 0051Z 255DEG 32KT 4068 10342
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
MEIER2 follow-up statements
440
WWUS55 KBOU 290107
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
707 PM MDT MON MAY 28 2018
COC075-290115-
/O.CON.KBOU.SV.W.0057.000000T0000Z-180529T0115Z/
Logan CO-
707 PM MDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN LOGAN COUNTY...
At 706 PM MDT, a severe thunderstorm was located 4 miles south of
North Sterling Reservoir, or 5 miles northwest of Sterling, moving
east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. Hail damage to vehicles is
expected.
Locations impacted include...
Sterling, Logan Corners, North Sterling Reservoir and Padroni.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4058 10343 4079 10353 4092 10314 4065 10303
TIME...MOT...LOC 0106Z 248DEG 28KT 4072 10326
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
MEIER859
WWUS55 KBOU 290115
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
715 PM MDT MON MAY 28 2018
COC075-290125-
/O.EXP.KBOU.SV.W.0057.000000T0000Z-180529T0115Z/
Logan CO-
715 PM MDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LOGAN COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
LAT...LON 4058 10343 4079 10353 4092 10314 4065 10303
TIME...MOT...LOC 0115Z 255DEG 32KT 4074 10316
$$
MEIERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:04 PM MDT, 48 minutes earlier.
Area forecast discussion, May 28, 6:04 PM MDT, 48 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 604 PM MDT Mon May 28 2018 .UPDATE... Issued at 557 PM MDT Mon May 28 2018 Severe thunderstorms continue across Weld/Logan/Washington counties. Main tornado threat is the line exiting Washington county, but landspout threat continues along with hail potential further west. Areas along and west of I-25 have cooled after the convection and should not have a threat any more. Between there and the convection further east the threat is lower, but not sure about redevelopment potential southeast of Denver so we're hanging on to the watch there for now. Storm motions so far suggest that there is still a flash flood threat in the northeast corner, though so far storm motion and orientation has kept rainfall under 2 inches. && .SHORT TERM...(This evening through Tuesday) Issued at 251 PM MDT Mon May 28 2018 Strong to severe thunderstorms have been developing in the mountains and foothills with nothing yet over the plains. The Stratus deck has mostly dissipated over the southern two-thirds of the Urban Corridor. There is some sun over most of the rest of the plains. There is decent batch of synoptic scale energy getting our way from the Four Corners area. Models show this well on the QG Omega fields. Much of the plains show CAPE values over 2000 J/kg for this afternoon and evening. The threat of severe weather will continue. For Tuesday, there is still morning some CAPE around during the afternoon, and there should more sun. We should see another round of thunderstorms in the afternoon, but likely not as strong is this afternoon/ evening's. For temperatures, Tuesday's highs will be up to 3 C warmer then this afternoon's highs. .LONG TERM...(Tuesday night through Monday) Issued at 251 PM MDT Mon May 28 2018 Convection will continue to spread east across the plains Tuesday evening, with a repeat performance of scattered afternoon and evening storms on Wednesday. It looks like coverage should be decent but strength limited. Thursday and Friday will bring increasing southwest flow aloft with dry air. There could still be some weak convection over the mountains, but nothing else. Also could be a marginal fire weather risk over South Park. Only fair agreement in the models on a shortwave for late Friday or early Saturday. Most have this being dry, with a surge of westerly or northwest winds behind it, then a cold front bringing air in from the north across the plains Saturday. This may bring us back to low grade diurnal convection for Sunday and Monday, though resuming southwest flow may still keep us relatively dry. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 601 PM MDT Mon May 28 2018 Severe thunderstorm threat is over in the Denver area. Easterly outflow winds should give way to S/W drainage winds eventually, but models vary on forecasting the details. && .HYDROLOGY... Issued at 251 PM MDT Mon May 28 2018 Heavy rains are expected with this afternoon and evening's strong and severe convection. Will go with a Flash Flood Watch over the northeast corner counties of Morgan, Washington, Logan, Phillips and Sedgwick. Some areas in these counties had some decent rainfall amounts from yesterday's convection. && .BOU WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 AM MDT Tuesday for COZ044-048>051. && UPDATE...Gimmestad SHORT TERM...RJK LONG TERM....Gimmestad AVIATION.....RJK HYDROLOGY....RJK
Hazardous weather outlook, May 28, 11:10 AM MDT, 7 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1110 AM MDT Mon May 28 2018 COZ030>051-291715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1110 AM MDT Mon May 28 2018 ...SEVERE WEATHER IS POSSIBLE THIS AFTERNOON INCLUDING LARGE HAIL, DAMAGING WINDS, AND A COUPLE TORNADOES... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A few showers and Thunderstorms are beginning to develop over the mountains at this. Showers and Thunderstorms will get onto the plains after 1 PM. Sufficient daytime heating for severe thunderstorms may be curtailed by the low cloud deck now in place over most of the plains. Any storms that become severe will be capable of producing very large hail, damaging winds, and even a couple tornadoes. At this time, the main threat of any tornadoes would occur from eastern Elbert, Lincoln and southern Washington Counties by late afternoon. Heavy rainfall and minor flooding of low lying areas will also be a concern as the storms become more widespread over the northeastern plains late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered afternoon and evening thunderstorms are expected to develop on Tuesday and Wednesday. The threat of severe storms is low. Thursday through Sunday should be dry and hot. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 2 PM. RJK/Gimmestad
In the hours before
Local storm report, May 28, 4:31 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 4:52 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 7 SSW ARICKAREE SCHOOL 39.65N 103.08W
05/28/2018 M1.75 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 1 S DENVER 39.75N 104.87W
05/28/2018 M0.88 INCH ADAMS CO TRAINED SPOTTER
0437 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
05/28/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 5:35 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 2 E LUCERNE 40.48N 104.64W
05/28/2018 WELD CO AMATEUR RADIO
SMALL TREE DAMAGE AND BRANCHES SNAPPED.
WINDS ESTIMATED AT 50 MPH.
0515 PM TORNADO 5 WSW COPE 39.65N 102.92W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
TWO TORNADOES ON THE GROUND IN OPEN FIELD.
NO DAMAGE REPORTED. BOTH TORNADOES ON THE
GROUND FOR SEVERAL MINUTES.
0500 PM TORNADO 4 S ARICKAREE SCHOOL 39.69N 103.03W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
MINUTES.
0456 PM HAIL CENTENNIAL 39.59N 104.87W
05/28/2018 M1.00 INCH ARAPAHOE CO BROADCAST MEDIA
0447 PM HAIL 7 SSW ARICKAREE SCHOOL 39.65N 103.08W
05/28/2018 M1.75 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
05/28/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0437 PM HAIL 1 S DENVER 39.75N 104.87W
05/28/2018 M0.88 INCH ADAMS CO TRAINED SPOTTER
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 5:45 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 6 S KEOTA 40.62N 104.07W
05/28/2018 WELD CO TRAINED SPOTTER
0534 PM TORNADO 7 S GROVER 40.77N 104.23W
05/28/2018 WELD CO TRAINED SPOTTER
BRIEF TORNADO. POWERS LINES WERE TAKEN OUT
IN VICINITY.
0517 PM TSTM WND DMG 2 E LUCERNE 40.48N 104.64W
05/28/2018 WELD CO AMATEUR RADIO
SMALL TREE DAMAGE AND BRANCHES SNAPPED.
WINDS ESTIMATED AT 50 MPH.
0515 PM TORNADO 5 WSW COPE 39.65N 102.92W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
TWO TORNADOES ON THE GROUND IN OPEN FIELD.
NO DAMAGE REPORTED. BOTH TORNADOES ON THE
GROUND FOR SEVERAL MINUTES.
0500 PM TORNADO 4 S ARICKAREE SCHOOL 39.69N 103.03W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
MINUTES.
0456 PM HAIL CENTENNIAL 39.59N 104.87W
05/28/2018 M1.00 INCH ARAPAHOE CO BROADCAST MEDIA
0447 PM HAIL 7 SSW ARICKAREE SCHOOL 39.65N 103.08W
05/28/2018 M1.75 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 1 S DENVER 39.75N 104.87W
05/28/2018 M0.88 INCH ADAMS CO TRAINED SPOTTER
0437 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
05/28/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 6:06 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 6 S KEOTA 40.62N 104.07W
05/28/2018 WELD CO TRAINED SPOTTER
BRIEF TORNADO WITH NO DAMAGE REPORTED.
0534 PM TORNADO 7 S GROVER 40.77N 104.23W
05/28/2018 WELD CO TRAINED SPOTTER
BRIEF TORNADO. POWERS LINES WERE TAKEN OUT
IN VICINITY.
0517 PM TSTM WND DMG 2 E LUCERNE 40.48N 104.64W
05/28/2018 WELD CO AMATEUR RADIO
SMALL TREE DAMAGE AND BRANCHES SNAPPED.
WINDS ESTIMATED AT 50 MPH.
0515 PM TORNADO 5 WSW COPE 39.65N 102.92W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
TWO TORNADOES ON THE GROUND IN OPEN FIELD.
NO DAMAGE REPORTED. BOTH TORNADOES ON THE
GROUND FOR SEVERAL MINUTES.
0500 PM TORNADO 4 S ARICKAREE SCHOOL 39.69N 103.03W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
MINUTES.
0456 PM HAIL CENTENNIAL 39.59N 104.87W
05/28/2018 M1.00 INCH ARAPAHOE CO BROADCAST MEDIA
0447 PM HAIL 7 SSW ARICKAREE SCHOOL 39.65N 103.08W
05/28/2018 M1.75 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 1 S DENVER 39.75N 104.87W
05/28/2018 M0.88 INCH ADAMS CO TRAINED SPOTTER
0437 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
05/28/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&Local storm report, May 28, 6:21 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
621 PM MDT MON MAY 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 6 S KEOTA 40.62N 104.07W
05/28/2018 WELD CO TRAINED SPOTTER
BRIEF TORNADO WITH NO DAMAGE REPORTED.
0534 PM TORNADO 7 S GROVER 40.77N 104.23W
05/28/2018 WELD CO TRAINED SPOTTER
BRIEF TORNADO. POWERS LINES WERE TAKEN OUT
IN VICINITY.
0517 PM TSTM WND DMG 2 E LUCERNE 40.48N 104.64W
05/28/2018 WELD CO AMATEUR RADIO
SMALL TREE DAMAGE AND BRANCHES SNAPPED.
WINDS ESTIMATED AT 50 MPH.
0515 PM TORNADO 5 WSW COPE 39.65N 102.92W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
TWO AND POTENTIALLY 3 TORNADOES ON THE
GROUND IN OPEN FIELDS. NO DAMAGE REPORTED.
BOTH TORNADOES ON THE GROUND FOR SEVERAL
MINUTES WITH ONE LASTING NEAR 30 MINUTES.
0500 PM TORNADO 4 S ARICKAREE SCHOOL 39.69N 103.03W
05/28/2018 WASHINGTON CO TRAINED SPOTTER
NUMEROUS REPORTS OR TORNADO IN CORN FIELD.
DAMAGE TO CROP LIKELY. ON GROUND FOR SEVERAL
MINUTES.
0456 PM HAIL CENTENNIAL 39.59N 104.87W
05/28/2018 M1.00 INCH ARAPAHOE CO BROADCAST MEDIA
0447 PM HAIL 7 SSW ARICKAREE SCHOOL 39.65N 103.08W
05/28/2018 M1.75 INCH WASHINGTON CO STORM CHASER
0437 PM HAIL 1 S DENVER 39.75N 104.87W
05/28/2018 M0.88 INCH ADAMS CO TRAINED SPOTTER
0437 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
05/28/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0429 PM HAIL 2 SE LAKEWOOD 39.67N 105.10W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 5 ESE ANTON 39.73N 103.13W
05/28/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0420 PM HAIL 2 S LAKEWOOD 39.66N 105.12W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0258 PM HAIL EVERGREEN 39.63N 105.34W
05/28/2018 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0253 PM HAIL 1 S EVERGREEN 39.62N 105.34W
05/28/2018 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0246 PM HAIL 4 SSE BROOKVALE 39.58N 105.40W
05/28/2018 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:04 PM MDT | Tornado Warning | BOU | Logan | 26 min |
| May 28, 6:28 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 32 min |
| May 28, 6:35 PM MDT | Tornado Warning | BOU | Morgan | 25 min |
| May 28, 6:37 PM MDT | Tornado Warning | BOU | Weld | 23 min |
| May 29, 12:43 AM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| May 29, 1:30 AM MDT | Special Weather Statement | BOU | Lincoln | 45 min |
| May 29, 1:43 AM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 32 min |
| May 29, 12:18 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 27 min |
| May 29, 1:31 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 26 min |
| May 29, 2:29 PM MDT | Special Weather Statement | BOU | Lincoln | 46 min |
| May 29, 3:29 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
| May 29, 5:02 PM MDT | Special Weather Statement | BOU | Washington | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.